question-icon

Suggest treatment for rashes on penis

default
Posted on Sat, 6 Aug 2016
Question: Hi i am 29 year old i am having rashes on penis it does not itch but it looks burn like that since 1 year then i contacted the doctor they told tinea cruris they remommended the Terbinafine i used that...but it is not compltely gone it still is there it is increasing some part more....what to do?
doctor
Answered by Dr. Dr. Kakkar (21 minutes later)
Brief Answer:
Need more information

Detailed Answer:
hello. thank you for writing to us
I am dr.kakkar(dermatologist). I have gone through your query and i have reviewed the images.
This seems like a dermatitis to me. Dry, rough patch of skin on dorsum of penis shaft.

Do you have any symptoms like iching?

regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Kakkar (26 minutes later)
no itching..sir
doctor
Answered by Dr. Dr. Kakkar (9 hours later)
Brief Answer:
Use a moderately potent topical steroid for a 2 week period

Detailed Answer:
Hi. Thank you

You may use a moderately potent topical steroid e.g flutivate cream, twice daily for 2 weeks and see how it goes.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Kakkar (43 hours later)
Hi sir
bought the Flutivate cream...
why it came does it really completely remove that rashes?
i am unmarried..planning to marry...does this cause any problem in sexual life..
after two weeks does it remain same what i can do?
can i contact you again?
what is the precautions does i take?

Thank you Sir...
doctor
Answered by Dr. Dr. Kakkar (6 hours later)
Brief Answer:
Use fluticasone propionate for 2 weeks initially

Detailed Answer:
Hi.

I suggest you to use flutivate (fluticasone propionate 0.05%)for 2 weeks initially and further use would depending on the response. I feel that your condition should improve with this cream
I don't think there would be any affect on your sexual life due to this problem.
You can certainly contact me again via this forum.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Kakkar (15 hours later)
Ok sir Thank you...
doctor
Answered by Dr. Dr. Kakkar (54 minutes later)
Brief Answer:
You are welcome

Detailed Answer:
thank you for writing to us

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9611 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for rashes on penis

Brief Answer: Need more information Detailed Answer: hello. thank you for writing to us I am dr.kakkar(dermatologist). I have gone through your query and i have reviewed the images. This seems like a dermatitis to me. Dry, rough patch of skin on dorsum of penis shaft. Do you have any symptoms like iching? regards